MathSciNet Relay Station
MathSciNet bibliographic data
MR2293770 20E05 (03B25 03C60 20F10)
Kharlampovich, Olga; Myasnikov, Alexei Elementary theory of free non-abelian groups. J. Algebra 302 (2006), no. 2, 451–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement